American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Stefano Trapani. Divisorial Zariski decomposition and algebraic Morse inequalities. Proc. Amer. Math. Soc. 139 (2011) 177-183. MR 2729081.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alekos Vidras and Alain Yger. On asymptotic approximations of the residual currents. Trans. Amer. Math. Soc. 350 (1998) 4105-4125. MR 1608506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Alexander. Holomorphic chains and the support hypothesis conjecture. J. Amer. Math. Soc. 10 (1997) 123-138. MR 1388871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carlos A. Berenstein and Alain Yger. Residues and effective Nullstellensatz. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 82-91. MR 1412946.
Abstract, references, and article information   
View Article: PDF

[6] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[7] Eric Bedford and John Smillie. Polynomial diffeomorphisms of ${\bf C}\sp 2$. II. Stable manifolds and recurrence . J. Amer. Math. Soc. 4 (1991) 657-679. MR 1115786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Morris Kalka. Measures associated to Chern, Levine and Nirenberg norms . Proc. Amer. Math. Soc. 88 (1983) 404-406. MR 699403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Leonard Gordon. The residue calculus in several complex variables . Trans. Amer. Math. Soc. 213 (1975) 127-176. MR 0430297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James R. King. Global residues and intersections on a complex manifold . Trans. Amer. Math. Soc. 192 (1974) 163-199. MR 0338433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Alexander. Volumes of images of varieties in projective space and in Grassmannians . Trans. Amer. Math. Soc. 189 (1974) 237-249. MR 0357850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yum-Tong Siu. Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. Amer. Math. Soc. 79 (1973) 1200-1205. MR 0330505.
Abstract, references, and article information   
View Article: PDF

[13] Shaw Mong. On cohomology groups of certain subcomplexes of Dolbeault complexes . Proc. Amer. Math. Soc. 38 (1973) 632-636. MR 0314080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1